# SDR AALA201808159016

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 9,187 hours, 4,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR EMERGENCY CYLINDER PRESSURE WAS LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00, LEAK CHECKED GOOD.
